# SDR UPS08M53225

- Difficulty date: August 20, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 57,899 hours, 10,225 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1761-1781
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C EXISTING DOUBLER AT FS 1761-1781 BETWEEN LONGERON L-1 AND R-1 IS NOT IN COMPLIANCE WITH THE SRM 53-20-00 FIG 2.  REMOVED DOUBLER, FABRICATED AND INSTALLED DOUBLER, TRIPLER, AND FINGER DOUBLER IAW MD-11 SRM 53-20-00 FIG 2 PAGE 2.
